A 23-year-old male asked:
So tired. weal. lack energy. c diff. is this normal. why does it make y feel like this?
1 doctor answer • 1 doctor weighed in
Dr. Oscar Novickanswered
Pediatrics 60 years experience
C. Diff: C. Diff produces toxins which can cause fatigue as well as loss of appetite. Try going on probiotics in addition to the vancomycin to restore normal flora in the bowel.
Created for people with ongoing healthcare needs but benefits everyone.
5k viewsAnswered >2 years ago
Last updated Jul 31, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.